Login New user?  
01-Applied Mathematics & Information Sciences
An International Journal


Volumes > Volume 11 > No. 4


On Some New Generalized Hermite-Hadamard-Fejer Inequalities for Product of Two Operator h− Convex Functions

PP: 983-992
Miguel Vivas Cortez, Jorge E. Hernandez H.,
In the present paper we introduce the notion of operator h-convex function . Also, we obtain new Jensen and HermiteHadamard inequalities for these operator h-convex functions in Hilbert spaces.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved